# SDR AALA202406077275

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N957XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8246
- Aircraft time: 17,267 hours, 4,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Buckle
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE HAS BROKEN BUCKLE. REPLACED SLIDE RAFT ASSEMBLY PER AMM 25-62-44.
